DSpace
 

DSpace at IIT Bombay >
IITB Publications >
Article >

Please use this identifier to cite or link to this item: http://dspace.library.iitb.ac.in/jspui/handle/10054/8849

Title: MISFITTING ELLIPTIC ELASTIC INHOMOGENEITY PROBLEM IN PERFECTLY ANISOTROPIC MEDIA
Authors: BHARGAVA, RD
SAXENA, HS
Issue Date: 1985
Publisher: INDIAN NAT SCI ACAD
Citation: INDIAN JOURNAL OF PURE & APPLIED MATHEMATICS, 16(5), 546-551
URI: http://dspace.library.iitb.ac.in/xmlui/handle/10054/8849
http://hdl.handle.net/10054/8849
ISSN: 0019-5588
Appears in Collections:Article

Files in This Item:

There are no files associated with this item.

View Statistics

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

 

Valid XHTML 1.0! DSpace Software Copyright © 2002-2010  Duraspace - Feedback